# SDR DALA2024102110277

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N319DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55228
- Aircraft time: 3,164 hours, 1,294 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 3 UPPER FWD SURFACE REQUIRES NDT INSPECTION PER AMDS W/C 5742-01028-02B. PERFORMED HFEC INSPECTION PER ANDTP 51-01-20. NO CRACKS FOUND. QC5333. (LP# 0613064)
